# SDR MWEA96490

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2777976
- Condition: Corroded
- Location: Bs 975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT LAV CUSP ANGLE WAS FOUND SEVERELY EXFOLIATED AT STA 975.  REPLACED CORRODED SECTION OF CUSP ANGLE PER SRM 53-05, FIG 25.
